MathSciNet Relay Station
MathSciNet bibliographic data
MR2860753 60H10 (60G15 60G22 60J65)
Mishura, Yulia S.; Shevchenko, Georgiy M. Existence and uniqueness of the solution of stochastic differential equation involving Wiener process and fractional Brownian motion with Hurst index $H>1/2$. Comm. Statist. Theory Methods 40 (2011), no. 19-20, 3492–3508.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement